Mathematical Research Letters

Volume 18 (2011)

Number 2

Remarks on $\aone$-homotopy groups of smooth toric models

Pages: 353 – 356

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n2.a12

Author

Aravind Asok (University of Southern California, Los Angeles, CA 90089-2532)

Abstract

We extend previous results on $\aone$-homotopy groups of smooth proper toric varieties to the case of smooth proper toric models, i.e., smooth proper equivariant compactifications of possibly non-split tori, in characteristic $0$.

Full Text (PDF format)